# SDR 2005UALA01173

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE GALLEY DOOR FRAME LOWER END IS CRACKED AT TWO EACH FASTENER LOCATION.       REMOVED THE CRACKS, INSTALLED FRAME REPAIR AND INNER SKIN REF JD SM90-52-40-14JD AND BOEING DRAWING 69-69430.
